Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Cardiology
Volume 2015 (2015), Article ID 523149, 3 pages
http://dx.doi.org/10.1155/2015/523149
Case Report

A Case of Coronary Vasospasm after Repeat Rituximab Infusion

1Department of Medicine, St. Paul’s Hospital, University of British Columbia, 548-1081 Burrard Street, Vancouver, BC, Canada V6Z 1Y6
2Division of Cardiology, St. Paul’s Hospital, University of British Columbia, 479-1081 Burrard Street, Vancouver, BC, Canada V6Z 1Y6
3Department of Radiology, St. Paul’s Hospital, University of British Columbia, 2nd Floor, 1081 Burrard Street, Vancouver, BC, Canada V6Z 1Y6

Received 3 January 2015; Accepted 10 March 2015

Academic Editor: Monvadi Barbara Srichai

Copyright © 2015 Calvin Ke et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Calvin Ke, Amit Khosla, Margot K. Davis, Cameron Hague, and Mustafa Toma, “A Case of Coronary Vasospasm after Repeat Rituximab Infusion,” Case Reports in Cardiology, vol. 2015, Article ID 523149, 3 pages, 2015. doi:10.1155/2015/523149